About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 163263, 12 pages
http://dx.doi.org/10.1155/2014/163263
Research Article

A Global Optimization Algorithm for Signomial Geometric Programming Problem

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Received 17 December 2013; Accepted 16 January 2014; Published 30 March 2014

Academic Editor: Yisheng Song

Copyright © 2014 Xue-Ping Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xue-Ping Hou, Pei-Ping Shen, and Yong-Qiang Chen, “A Global Optimization Algorithm for Signomial Geometric Programming Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 163263, 12 pages, 2014. doi:10.1155/2014/163263